Acne and Accutane archives

ACCUTANE

Posted by PLEASED on January 27, 1999 at 16:14:13:

HI
it's been a year know since ive been off accutane and I am
just fine . nothing Ive tried has ever worked until I took accutane.And even if you have to take it again later on its worth it I had No bad side effects just dryness at first not only did it make my face clear it gave me back my confiedence. and that is not a sign of depression. actually it did'nt make me depress any more. and for those who say its bad ,why dont you take some advice from someone who has took it. and where the real exsperts if it's bad for you or not.


Follow Ups:


Re: ACCUTANE

Posted by Robin Pollan on January 28, 1999 at 19:43:46:

In Reply to: ACCUTANE posted by PLEASED on January 27, 1999 at 16:14:13:

I took it and would not recommend it.

Robin



Re: ACCUTANE, cont'd

Posted by Robin Pollan on January 28, 1999 at 19:45:15:

In Reply to: ACCUTANE posted by PLEASED on January 27, 1999 at 16:14:13:

I did not have any bad side effects from it, but now I know better than to try and solve things by popping pills, that is what got me into the shape I am in.

Robin



Re: ACCUTANE

Posted by Walt Stoll on January 29, 1999 at 13:05:05:

In Reply to: ACCUTANE posted by PLEASED on January 27, 1999 at 16:14:13:

Dear Pleased,

Accutane IS an effective & safe drug for many whose only goal is acne improvment and not lifelong health.

Perhaps the MOST dangerous side effect of this drug is when it "works" as it has for you. You have successfully "cut the wires to your doorbell" and have no incentive any more to take your acne as a message. Your bodymind will just have to shout louder (give you a more serious message) in the future if you don't hear THIS one.

Walt




Return to Dr Stoll Home Page

Post a Message

Main Archives Page

More Acne and Accutane archives